Универсальные накрывающие алгебры

М.М. Чобан; Л.Л. Кирияк

Matematiceskie issledovanija (1990)

  • Volume: 118, page 107-113
  • ISSN: 0542-9994

How to cite

top

Чобан, М.М., and Кирияк, Л.Л.. "Универсальные накрывающие алгебры." Matematiceskie issledovanija 118 (1990): 107-113. <http://eudml.org/doc/190126>.

@article{Чобан1990,
author = {Чобан, М.М., Кирияк, Л.Л.},
journal = {Matematiceskie issledovanija},
keywords = {covering space; universal covering algebras; topological universal algebras; continuous signature},
language = {rus},
pages = {107-113},
publisher = {Institut Matematiki s Vycislitel'nym Centrom, Akademija Nauk Moldavskoj SSR},
title = {Универсальные накрывающие алгебры},
url = {http://eudml.org/doc/190126},
volume = {118},
year = {1990},
}

TY - JOUR
AU - Чобан, М.М.
AU - Кирияк, Л.Л.
TI - Универсальные накрывающие алгебры
JO - Matematiceskie issledovanija
PY - 1990
PB - Institut Matematiki s Vycislitel'nym Centrom, Akademija Nauk Moldavskoj SSR
VL - 118
SP - 107
EP - 113
LA - rus
KW - covering space; universal covering algebras; topological universal algebras; continuous signature
UR - http://eudml.org/doc/190126
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.